Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Suggest treatment for high bp accompanied by headaches

Premium Questions

Dr.  Indu Kumar MD

I have had a headache for 4 month with me from the time I wake up in the morning. I have been ... that I have been taking it. It seems like it has helped a bit with my headache but not even close to say ... View answer

Answered by : Dr. Indu Kumar ( Radiologist)
Dr.  Neeraj Kumar MD

tracking my blood pressure when I had an extreme headache and fatigue , the headache wasn't a migraine ... rebound headaches . I haven't taken any ibuprofen for over 3 weeks but the high blood... View answer

Answered by : Dr. Neeraj Kumar ( Neurologist)
Dr. Benard Shehu MD

My BP XXXXXXX quickly to 253/111 (usually 140/90) today after I got upset and cried. Had sudden onset of severe headache and pain in abdominal area. What happened? It returned to normal after 1 ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Anantharamakrishnan MD

Hi - My sister is 36years of age . She was feeling uneasy , headache and all . We got it checked so her B.P was 130/90 . Is it high or normal ?What medicne should she take ? What precaution shud she ... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)
Dr. Manisha Jain MD

my mother who is 63 years old got an impact on her face twice in last 5 years.She has a high bp ....Her BP was 170 /97 but she was in market and was complaining visibility issue but was puttibg some... View answer

Answered by : Dr. Manisha Jain ( OBGYN)

Public Forum Discussions

Dr. Olsi Taka MD

Taking genetic Cardizem. BP in the last two week is high, 135-150/75. Constant headaches. Dr said to double meds...have an appointment next week. Still running high. Took one this am..around 135 just now ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Lilit Baghdasaryan MD

BP is 133/101. I have a dull headache but my vision is okay right now. What should we do? ...I have high blood pressure. Went to the ER for BP of 177/116. I had blurry vision, migraine, pain ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr. Ayusmati Thakur MD

pressue usually 165/98 has gone to 200/103. BP medications make me sick have been experiencing severe headaches in front of head put me in bed for two days at a time ... View answer

Answered by : Dr. Ayusmati Thakur ( Internal Medicine Specialist)
Dr. Ashok Kumar Dash MD

bp it was 146/104. i later on took 1/2 a hydrochlorot 25 mg ( i used to be prescribed it a couple years ago) it still isnt going down much. I also took some advil because i have a headache too, it hasn ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Priyank Mody MD

Sir,My age is 34 i am an engineer by profession.my problem is that i usually have high BP. I have ... now it used to be 140/100 which is making me very uncomfortable.like i usually have headache and my... View answer

Answered by : Dr. Priyank Mody ( Cardiologist)

Mobile Questions and Answers

Dr. Prasanna Heijebu MD

Could be due to high bp

Dr. Kaushal Bhavsar MD

Start with telmisartan 40 mg twice daily for 1 month. Then get done blood pressure monitoring and if it is controlled then continue with telmisartan. Please hit thanks.